×

zbMATH — the first resource for mathematics

Generalized statistical convergence. (English) Zbl 1062.40003
A new concept of statistical convergence, \(\mathcal{B}\)-statistical convergence, that includes the usual statistical convergence, \(A\)-statistical convergence, lacunary statistical convergence, as particular cases, is introduced. Correspondingly, \(\mathcal{B}\)-statistical limit points, \(\mathcal{B}\)-statistical cluster points, etc., are defined and studied.

MSC:
40A05 Convergence and divergence of series and sequences
40C05 Matrix methods for summability
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bell, H.T, Order summability and almost convergence, Proc. am. math. soc., 38, 548-552, (1973) · Zbl 0259.40003
[2] Buck, R.C, Generalized asymptotic density, Am. J. math., 75, 335-346, (1953) · Zbl 0050.05901
[3] Connor, J.S, The statistical and strong p-Cesàro convergence of sequences, Analysis, 8, 47-63, (1988) · Zbl 0653.40001
[4] Connor, J.S, On strong matrix summability with respect to a modulus and statistical convergence, Can. math. bull., 32, 194-198, (1989) · Zbl 0693.40007
[5] Connor, J.S; Kline, J, On statistical limit points and the consistency of statistical convergence, J. math. anal. appl., 197, 392-399, (1996) · Zbl 0867.40001
[6] Demirci, K, A-statistical core of a sequence, Demons. math., 33, 343-353, (2000) · Zbl 0959.40001
[7] Fast, H, Sur la convergence statistique, Colloq. math., 2, 241-244, (1951) · Zbl 0044.33605
[8] Freedman, A.R; Sember, J.J, Densities and summability, Pac. J. math., 95, 293-305, (1981) · Zbl 0504.40002
[9] Fridy, J.A, On statistical convergence, Analysis, 5, 301-313, (1985) · Zbl 0588.40001
[10] Fridy, J.A, Statistical limit points, Proc. am. math. soc., 118, 1187-1192, (1993) · Zbl 0776.40001
[11] Fridy, J.A; Orhan, C, Lacunary statistical summability, J. math. anal. appl., 173, 497-504, (1993) · Zbl 0786.40004
[12] Fridy, J.A; Orhan, C, Statistical limit superior and limit inferior, Proc. am. math. soc., 125, 3625-3631, (1997) · Zbl 0883.40003
[13] Kolk, E, The statistical convergence in Banach spaces, Tartu üI. toimetised, 928, 41-52, (1991)
[14] Kolk, E, Matrix summability of statistically convergent sequences, Analysis, 13, 77-83, (1993) · Zbl 0801.40005
[15] Kolk, E, Inclusion relations between the statistical convergence and strong summability, Acta et comm. univ. Tartu. math., 2, 39-54, (1998) · Zbl 0946.40003
[16] Pehlivan, S, Strongly almost convergent sequences defined by a modulus and uniformly statistical convergence, Soochow J. math., 20, 205-211, (1994) · Zbl 0808.40007
[17] Steiglitz, M, Eine verallgemeinerung des begriffs der fastkonvergenz, Math. japon., 18, 53-70, (1973) · Zbl 0279.40003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.